# SDR DJFA2004038

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N896CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258516
- Aircraft time: 4,061 hours, 2,456 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,960 hours, 2,399 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Engine Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF, DUE TO THE NR 1 ENGINE COMPUTER ANNUNCIATOR ILLUMINATING CONTINUOUSLY.  MAINTENANCE DOWNLOADED THE NR 1 ENGINE COMPUTER AND FOUND A FAULT CODE FOR THE N2 MONOPOLE BEING SHORTED.  THE CONNECTOR AND MONOPOLE WERE CLEANED AND FAULT CODES WERE CLEARED.  OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
